Welcome, Guest.
Username: Password: Remember me

TOPIC: Effects are disabled after ReShade GUI is closed.

Effects are disabled after ReShade GUI is closed. 8 months 3 days ago #1

(First time posting)
Title. I installed ReShade 3.1.2 for Warframe after deleting an existing 3.0.8 installation (On a side note, the installer says that it fails to extract the downloaded archive, even though it succeeds. I tested the older 3.0.8 installer as well, and it also suddenly had this issue.)

Now, after launching Warframe, I press Shift+F2 and everything works well, except that I have to set the paths for the Shader and Texture directories manually (possibly due to the installer error?). But after closing the gui, pressing Shift+F2 again, all effects are disabled. I also tested using the exit button in the GUI, and it has the same effect. This isn't as simple as me having accidentally set the Effects Toggle Key as Shift+F2. I tried a few different keys for it, in fact, but to no effect.

Here's what dxgi.log has to say:
pastebin.com/zfnkRkuD
A few warnings for some shaders, but I can't say whether they're relevant here.

Sorry if this is already a known issue, didn't see anything about it in the forums.
Thanks in advance.
Last Edit: 8 months 3 days ago by Somberyu.
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 8 months 3 days ago #2

My solution isn't really a solution, but it's the best I can offer:
Turn down the opacity of the window to its minimum setting and then make the window as small as you can. You won't notice it if it's small and placed in a corner, and you'll still have the effects.
I know many games have this issue, and I have no idea how to fix it.
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 8 months 3 days ago #3

I guess that's a possible workaround. Still, it's very strange, as ReShade used to function properly with Warframe, so I don't think it's the game itself that is the problem.
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 8 months 2 days ago #4

I'm having this exact same issue for ReShade in FFXI, if anyone knows of a solution other than moving the GUI to the corner this would be awesome. I don't really want to do this every time I log in. Thanks!
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 8 months 2 days ago #5

Somberyu wrote:
I guess that's a possible workaround. Still, it's very strange, as ReShade used to function properly with Warframe, so I don't think it's the game itself that is the problem.

Yeah it's a bad workaround, but at least it works.
I know games that have been working with previous ReShade versions before, but after testing older versions, the same issue is still there. Perhaps a driver issue or a game update?
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 8 months 1 day ago #6

Does this happen if you enable the FPS or time display in the settings too?
Cheers, crosire =)
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 8 months 4 hours ago #7

crosire wrote:
Does this happen if you enable the FPS or time display in the settings too?
... It doesn't. Nice.
I assume that having them on forces the program to stay on?
Last Edit: 8 months 4 hours ago by Somberyu.
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 7 months 4 weeks ago #8

Have you accidentally turned the toggle key to Shift F2? because you can accidentally do that.
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 7 months 4 weeks ago #9

HadouGun wrote:
Have you accidentally turned the toggle key to Shift F2? because you can accidentally do that.

Just noticed I've got the same issue in The Witcher 3, just didn't notice it because I had fps displayed all the time. Also, unfortunately it's not the toggle.
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 7 months 3 weeks ago #10

HadouGun wrote:
Have you accidentally turned the toggle key to Shift F2? because you can accidentally do that.
You didn't read the OP well enough...
The administrator has disabled public write access.

Effects are disabled after ReShade GUI is closed. 7 months 3 weeks ago #11

I think I had a similar problem not that long ago, the causes was a shader had to be lowered in the pipeline order to correct the issue.

It was Magic Bloom IIRC.
SLI EVGA 980Ti SC+ @1400 MHz CC / 3950MHz MC + GT 720 PhysX Dedicated
Intel I7 4790K @4.6GHz || EVGA Z97 Classified 1.07 || 2x8 GB DDR3 G.Skill Sniper 2400 MHz
3 Asus VG278HE || Windows 10 64-bits || Asus Xonar Phoebus
The administrator has disabled public write access.
The following user(s) said Thank You: Uncle Crassius

Effects are disabled after ReShade GUI is closed. 7 months 3 weeks ago #12

Zexen wrote:
I think I had a similar problem not that long ago, the causes was a shader had to be lowered in the pipeline order to correct the issue.

It was Magic Bloom IIRC.

Hey, nice one, it helped with Witcher 3. Had to drag it all the way to the top instead of the bottom, but thanks for the input (but maybe that's what you meant with "lowered in the pipeline" in the first place).
Last Edit: 7 months 3 weeks ago by Uncle Crassius.
The administrator has disabled public write access.